# SDR SIMA20161028001

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 39,742 hours, 35,689 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR I LOWER FLANGE CRACKED AT SCREW HOLE AT RIB 9 AREA.  REPAIRED RT WING SPAR I IAW ERS-EM-57MR-712.
